# SDR HNAA2025050600303

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 45,470 hours, 42,829 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E1 REV DISAGREE ON EICAS TAKEOFF ROLL. ENG 1 OR 2 REV DISAGREE MESSAGES     RAN T/RS CND. OPS CHK GOOD. PINS INSTALLED IN ORINGINAL POSITION. OK FOR SERVICE AT THIS TIME.
